# SDR DALA2016091306601

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: DELAMINATION UPPER SKIN OF OTBD VANE GUIDE ON INBD FLAP AT RT WING.  DAMAGE AREA WAS REPAIR IAW SRM 57-03D, P11, FIG 11 AND JIC OPN 1031.
